An application of gauge theory to four-dimensional topology
S. K. Donaldson
Source: J. Differential Geom. Volume 18, Number 2 (1983), 279-315.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 M. F. Atiyah, K-Theory, Benjamin, New York, 1967.
Mathematical Reviews (MathSciNet): MR224083
 M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in four dimensional Riemannian geometry, Proc. Roy. Soc. London A 362 (1978) 425-461.
 M. F. Atiyah and J. D. S. Jones, Topological aspects of Yang-Mills theory, Comm. Math. Phys. 61 (1978) 97-118.
 M. F. Atiyah and I. M. Singer, The index of elliptic operators. IV, Ann. of Math. 93 (1971) 119-138.
 J. P. Bourguignon and H. B. Lawson, Jr., Yang-Mills theory: physical origins and differential geometric aspects, Annals of Math. Studies, No. 102, Princeton University Press, Princeton, 1982, 395-421.
Zentralblatt MATH: 0482.58007
 S. S. Chern, Complex manifolds without potential theory, Math. Studies No. 15, Van Nostrand, Princeton, 1967.
 S. K. Donaldson, Self-dual connections and the topology of smooth -manifolds, Bull. Amer. Math. Soc. 8 (1983), 81-83.
 M. H. Freedman, The topology of four-dimensional manifold J. Differential Geometry 17 (1982) 357-453.
 W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge University Press, Cambridge, 1952.
 M. Kuranishi, A new proof for the existence of locally complete families of complex structures, Proc. Complex Analysis (Minneapolis), Springer, Berlin, 1964, 142-156.
 R. Mandelbaum, Four dimensional topology: an introduction, Bull. Amer. Math. Soc. 2 (1980) 1-159.
 J. W. Milnor, On simply connected 4-manifolds, Proc. Internat. Sympos. on Algebraic Topology, University of Mexico, 1958, 122-128.
 T. Parker, Gauge theories on A-dimensional Riemannian manifolds, Comm. Math. Phys. 85 (1982) 563-602.
 J. Saks and K. K. Uhlenbeck, On the existence of minimal immersions of 2-spheres, Ann. of Math. 113 (1982) 1-24.
 S. Sedlacek, A direct method for minimising the Yang-Mills functional, Comm. Math. Phys. 86 (1982) 515-528.
 J. P. Serre, A course in arithmetic, Springer, Berlin, 1973.
 S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965) 861-866.
 C. H. Taubes, Self-dual connections on non-self-dual 4-manifolds, J. Differential Geometry 17 (1982) 139-170.
 C. H. Taubes, Private letter.
 K. K. Uhlenbeck, Removeable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982) 11-30.
 K. K. Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982) 31-42.